×

On the stability of processes defined by stochastic difference- differential equations. (English) Zbl 0169.11601


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Kushner, H.J, On the stability of stochastic dynamical systems, (), 8-12 · Zbl 0143.19005
[2] Kushner, H.J, On the theory of stochastic stability, () · Zbl 0143.19005
[3] Kushner, H.J, Stochastic stability and control, (1967), Academic Press New York · Zbl 0178.20003
[4] Hale, J.K, Sufficient conditions for stability and instability of autonomous functional-differential equations, J. differential eqs., 1, 452-482, (1965) · Zbl 0135.30301
[5] ItĂ´, K; Nisio, M, On stationary solutions of a stochastic differential equation, Kyoto, J. math., 4, 1-75, (1964) · Zbl 0131.16402
[6] Fleming, W.H; Nisio, M, On the existence of optimal stochastic controls, J. math. mech., 15, 777-794, (1966) · Zbl 0144.39901
[7] Krasovskii, N.N, On the stabilization of unstable motions by additional forces when the feedback loop is incomplete, Prikl. mat. i mekh., 27, 971-1004, (1963), (translation) · Zbl 0135.31401
[8] Dynkin, E.B, Markov processes, (1965), Springer Berlin, (Translation of 1963 publication of State Publishing House, Moscow) · Zbl 0132.37901
[9] Doob, J.L, Stochastic processes, (1953), Wiley New York · Zbl 0053.26802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.